zbMATH — the first resource for mathematics

Studio di una disequazione quasivariazionale relativa ad un problema di filtrazione in tre dimensioni. (Italian) Zbl 0364.76079

76S05 Flows in porous media; filtration; seepage
Full Text: DOI
[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solution of elliptic partial differential equations satisfying general boundary conditions, I, Comm. P. A. M., 12, 623-727 (1959) · Zbl 0093.10401
[2] Baiocchi, C., Su un problema di frontiera libera connesso a questioni di idraulica, Ann. Mat. pura e appl., 92, 107-127 (1972) · Zbl 0258.76069
[3] Baiocchi, C., Problèmes à frontière libre en hydraulique, C. R. Acad. Sc. Paris, 278, 121-124 (1974) · Zbl 0303.76046
[4] Baiocchi, C., Free boundary problems in the theory of fluid flow through porous media (1974), Vancouver: Proc. of the International Congress of Mathematicians, Vancouver · Zbl 0304.35035
[5] Baiocchi, C., Studio di un problema quasi-variazionale connesso a problemi di frontiera libera, Boll. U.M.I., 11, 4, 589-613 (1975) · Zbl 0317.49009
[6] Baiocchi, C., Inéquations quasi-variationnelles dans les problèmes à frontière libre en hydraulique, Applications of Methods of Functional Analysis to Problems in Mechanics, Lecture Notes in Mathematics, 503, 1-7 (1976) · Zbl 0348.35031
[7] Baiocchi, C.; Comincioli, V.; Guerri, L.; Volpi, C., Free boundary problems in the theory of fluid flow through prous media: a numerical approach, Calcolo, 10, 1-86 (1973) · Zbl 0296.76052
[8] Baiocchi, C.; Comincioli, V.; Magenes, E.; Pozzi, G. A., Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems, Ann. Mat. pura e appl., 96, 4, 1-82 (1973) · Zbl 0343.76036
[9] Bear, J., Dynamics of fluids in porous media (1972), New York: Amer. Els. Publ., New York · Zbl 1191.76001
[10] Bensoussan, A.; Lions, J. L., Nouvelle formulation de problèmes de contrôle impulsionnel, et applications, C. R. Acad. Sc. Paris Sér. A-B, 276, A 1189-92 (1973) · Zbl 0266.49007
[11] Chicco, M., Principio di massimo per soluzioni di problemi al contorno misti per equazioni ellittiche di tipo variazionale, Boll. U.M.I., 3, 384-394 (1970) · Zbl 0193.39102
[12] Gilardi, G., Studio di una famiglia di disequazioni quasi-variazionali connessa con un problema di frontiera libera, Boll. U.M.I., 13-B, 1, 138-159 (1976) · Zbl 0355.76064
[13] Joly, J. L.; Mosco, U., Sur les inéquations quasi-variationnelles, C. R. Acad. Sc. Paris, A 279, 499-502 (1974) · Zbl 0304.49005
[14] Lions, J. L.; Magenes, E., Non homogenous boundary value problems and applications, vol. I:Grundlehren, B. 181 (1972), Berlin: Springer, Berlin · Zbl 0223.35039
[15] Lions, J. L.; Stampacchia, G., Variational inequalities, Comm. P. A. M., 20, 493-519 (1967) · Zbl 0152.34601
[16] Murthy, M. K. V.; Stampacchia, G., A variational inequality with mixed boundary conditions, Jsrael J. of Math., 13, 1-2, 188-224 (1972)
[17] Protter, M. H.; Weinberger, H. F., Maximum principle in differential equations (1967), New Jersey: Prentice-Hall, New Jersey · Zbl 0153.13602
[18] Stampacchia, G., Formes bilinéaries coercives sur les ensembles convexes, C. R. Acad. Sc., 258, 1413-16 (1964)
[19] Stampacchia, G., On the filtration of a porous medium with variable cross-section, Russian Math. Surveys, 29, 4, 89-102 (1974) · Zbl 0312.76058
[20] Tartar, L., Inéquations quasi-variationnelles abstraites, C. R. Acad. Sc. Paris, 278, 1193-96 (1974) · Zbl 0334.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.